Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Stomach gas, indigestion, constipation, belching, mild headache. Prescribed alprax, joyclav. Treatment?

Dear Dr. I am having problem with the stomach Gas formation,indigestion, constipation & belching frequently.Even if I take a small food ,seems heavy .Not a good sleep at night .I also feel heartbeat little more than usual,mild headache .Recebtly my Dr. examined & confrim a highBP .He prescribed for Cardace 5mg,Joyclav, Alprax ,Aristzyem ,Rabelac etc,. I never drink or smoke but always have some thoughts for my work & anxiety.
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Prdas,
Thanks for writing your query.

Excessive gas formation can be due to increased acidity in the stomach.
You should have a healthy life style and follow some precautions like :-
1. Avoid spicy/oily foods.
2. Donot miss a meal.
3. Avoid emotional/mental stress.
4. Donot self medicate especially with pain killers and steroids.
5. Avoid gas producing foods like peas, legumes, cabbage,etc.
6. Donot eat fast and donot talk while eating as this may result in swallowing more air during eating leading to feeling of more gas in the stomach.

You shouold get your blood tested for Thyroid and lipid profile.

You can continue medicines as prescribed by your doctor.

I hope this is helpful to you.
Answered: Wed, 30 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor